Ask an expert
Question

22 Jul 2006

Yeast Yeast and more Yeast
HI Doc

I am "your" patient still fighting that intestinal yeast infection! I have finished taking 50 Nilstats tablets (took 3 per day) and still have the most swollen instestine area!! I have also started getting a white vaginal discharge so wonder if its now in the vaginal area?? i just took a Diflucan tablet and feel SO dizzy!!!!!!! Will this ever end? I am living on the bare minimum food, have lost so much weight. Everything I eat causes me to swell. I belch no matter what I put in my mouth - even a glass of water will cause me to burp. Oh...what else can I do? I am desperate beyond measure!!!
Answer 294 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Yeast
If you were my patient I would have admitted you to hospital to sort this out - I am starting to worry that you are getting to be anaemic with eating so little. Please ask your doctor/Gastro-enterologist to put you on a drip to just get some food into you. They also need to send away a vaginal swab and consider iv antifungals if the tablets does not help. Have they checked you for diabetes and /or immunological problems? Have you seen a gastro-enterologist ( preferably a physician cum GE?)
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.